# SDR AALA202405155816

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,458 hours, 2,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT FA SEAT 1L INOP. MAINTENACNE REMOVED AND REPLACED EXIT MARKING SIGN AT 1L DOOR I.A.W. B787 AMM DMC-B787-A-33-51-02-00A-520A-A AND DMC-B787-A-33-51-02-00A-720A-A.
